# SDR 96FDEA00439

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6513928
- Condition: Torn
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME 500 ABOVE STR 24L THERE IS A 1 INCH BY .50 INCH HOLE TORN THROUGH TOP OF FRAME.   *** S/D ***  REPAIRED PER FEDEX SRM 51-40-03.
